# SDR DALA2019020180675

- Difficulty date: January 28, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,630 hours, 36,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 AFT CARGO FRAME DAMAGED S26R-S27R STA 1320. CORRECTIVE ACTION: REPAIRED AFT CARGO FRAME AT STA.1320 S26R-S27R IAW B757 SRM. (0921542)
